# SDR DALA1113639857

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1F/46 AFT ACCESSORY COMPARTMENT CANTED FRAME 1303 AT RT LOWER END IS CRACKED.  REMOVED DAMAGED AREA 1"X1" NDTHFEC USING A2469 ZETEC PER NDT SPM FOUND CRACK FREE AREA.  FABRICATED .050 REPAIR DOUBLER & .040 FILLER & INSTALLED IAWDC-9 SRM 51-10-3, 51-70-5 & ER/A 489354-14 P245 REQUIRD INSPECTION COMPLETED, ASSOCIATED ER/A 14-489354 ADDEDFOR AC 0857
